SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Dr. Neal Pinckney (98.155.230.93)
Subject:         Re: Discomfort while walking
Date: February 14, 2011 at 1:23 am PST

In Reply to: Discomfort while walking posted by Tom P on February 13, 2011 at 3:57 am:

You are to be commended for your diligence in your lifestyle program.

If you are taking a statin medication, any new muscle pain may be related and it is strongly recommended that you discuss this with your primary care provider.

If you're not using statins, the topic of shoulder pain is outside the narrow limits of this forum.


Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing